# SDR AALA202107068169

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 25,874 hours, 10,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C FLOOR ILLUMINATION LIGHT HAS FALLEN OFF. RE-ATTACHED AND SECURED SEAT 15C EMERGENCY LIGHT COVER PER AMM 33-50-00.
